Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Hypersensitive to Ziagen
Nov 2, 2005

I was recently taken off ziagen as part of my sustiva/epivir/vireadcombo therapy, after having hypersensitivity reactions for 6 months (mainly diarrhea and extreme bloating/with intermittent stomach upset). However within 2 weeks I noticed a return of lymphadenopathy. I am concerned that this is a sign that my current regiment is lacking in some element. What is my alternative to the ziagen? I have been undetectable for over a year and very concerned about this lypmhadenopathy. HELP

Response from Dr. Henry

Sustiva + Viread + either 3TC and FTC is a very effective and potent regimen for many persons with HIV (without the abacavir=Ziagen)particularly if there is no evidence of any drug resistance. If you have a history of drug resistance then your HIV specialist is the best person to review your treatment history and suggest how to intensify/switch your HIV meds around. KH



Previous
Sustiva and Truvada interactions with fish oil and antioxidant
Next
Swollen area under my eyes

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement